MathSciNet Relay Station
MathSciNet bibliographic data
MR1332613 (96d:46015) 46B28 (46E30)
Godefroy, Gilles; Kalton, Nigel J.; Li, Daniel Propriété d'approximation métrique inconditionnelle et sous-espaces de $L\sp 1$ dont la boule est compacte en mesure. (French) [Unconditional metric approximation property and subspaces of $L\sp 1$ whose unit ball is compact for the metric of convergence in measure] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 9, 1069–1073.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement